It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=uniquejp]i'm in good health. i just have acid reflux and i take prilosec for that but everything else seems to be fine. i was thinking about the patch otho-eva but i dont know if thats for acne. i've been using neutrogena and its not working. before the neutrogena i tried philosophy and it made me get acne where i never got before on my forehead and left cheek now I CANT GET RID OF IT!!!!!!! this is just depressing! but i will talk to my dr monday about oth-tricycln.. thanx[/QUOTE]


I doubt Ortho-evra will help with acne. My sister switched from bcp to the patch and her skin went crazy! After about 3 months she switched back to bcp, and her skin calmed down again. In fact a friend of mine who never had acne in her life broke out pretty badly on the patch.

Another birth control to avoid: Depro-Provera! I started this right after my son was born 4 years ago, and I still wonder it this is the real culprit to my adult acne woes! My friend the nurse - was involved in the clinical trials of this - she said that although most Doctors wont state it as a side effect, she has seen a huge correlation between adult acne and Depro-Provera use.

You are doing the right thing to ask around and get a lot of info about the different options before you see your Dr. This way you will be prepared, and wont just let the Dr. make the decision for you! ;)

Good luck!
glenn,
Myself and my new dr are convinced depo-provera BC is what caused my adult acne. I used to have very mild acne that i coulld easily control with drugstore products. At 18 i went on depo, and although I LOVED not having a period AT ALL for the 7 yrs i was on it--it was not worth it! My skin has slowly gotten worse since being on it. I tried anntibiotics and prescription products which would only work for a littlle while then id be back tto veryy oily skin and bad breakouts. i never made the connection til my new dr brought it up and i researched it. its a shame because people used to comment on my BEAUTIFUL skin--but now i have scars and it will never be the same.

i have now been on yasmin and 25mg spiro for 2 months--its a slow process, but i do notice a gradual improvement for sure that nothing else has given me. it sucks to be 25 and have to deal witth what i once thought was a problem for only teenagers. i live for the day i can leave the house without foundation to cover my skin.

[QUOTE=Genn]I doubt Ortho-evra will help with acne. My sister switched from bcp to the patch and her skin went crazy! After about 3 months she switched back to bcp, and her skin calmed down again. In fact a friend of mine who never had acne in her life broke out pretty badly on the patch.

Another birth control to avoid: Depro-Provera! I started this right after my son was born 4 years ago, and I still wonder it this is the real culprit to my adult acne woes! My friend the nurse - was involved in the clinical trials of this - she said that although most Doctors wont state it as a side effect, she has seen a huge correlation between adult acne and Depro-Provera use.

You are doing the right thing to ask around and get a lot of info about the different options before you see your Dr. This way you will be prepared, and wont just let the Dr. make the decision for you! ;)

Good luck![/QUOTE]
i was on the ortho evra patch and it didn't work for me...it did work for my cousin though. i just switched to alesse and after reading all your posts, i'm planning on quittin this month. this is my first month on it so i'm not really sure if it works or not. i hate how i keep choosing the wrong bcp so i'm just not gonna try anymore.





All times are GMT -7. The time now is 12:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!